RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 527–531 (Mi mz6136)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonincrease of Density and Weak Density under Weakly Normal Functors

R. B. Beshimov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: In this paper, it is proved that if a covariant functor $\mathscr F\colon\mathrm{Comp}\to\mathrm{Comp}$ is weakly normal, then $d(\mathscr F^\beta(X))\le d(X)$ and $wd(\mathscr F^\beta(X))\le wd(X)$ for any infinite Tychonoff space $X$.

Keywords: normal functor, weakly normal functor, density, weak density, Hausdorff space, cellularity of a space, Tychonoff space, Stone–Čech compactification

DOI: https://doi.org/10.4213/mzm6136

Full text: PDF file (413 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 493–497

Bibliographic databases:

UDC: 515.17
Received: 04.05.2007
Revised: 21.12.2007

Citation: R. B. Beshimov, “Nonincrease of Density and Weak Density under Weakly Normal Functors”, Mat. Zametki, 84:4 (2008), 527–531; Math. Notes, 84:4 (2008), 493–497

Citation in format AMSBIB
\Bibitem{Bes08}
\by R.~B.~Beshimov
\paper Nonincrease of Density and Weak Density under Weakly Normal Functors
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 527--531
\mathnet{http://mi.mathnet.ru/mz6136}
\crossref{https://doi.org/10.4213/mzm6136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485193}
\zmath{https://zbmath.org/?q=an:1160.54006}
\elib{http://elibrary.ru/item.asp?id=13888979}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 493--497
\crossref{https://doi.org/10.1134/S0001434608090216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149093046}


Linking options:
  • http://mi.mathnet.ru/eng/mz6136
  • https://doi.org/10.4213/mzm6136
  • http://mi.mathnet.ru/eng/mz/v84/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Beshimov R.B., Mamadaliev N.K., “On the functor of semiadditive ? -smooth functionals”, Topology Appl., 221 (2017), 167–177  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:100
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020